# SDR SIMA1112

- Difficulty date: April 20, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 2LA00598514
- Condition: Failed
- Location: Seat 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3576 - EMEREGNCY LIGHTS ABOVE SEAT 4A IS INOPERATIVE.  REMOVED AND REPLACED LAMP AT 4A.  OPS CHECK GOOD.  (M)
